# SDR ASAA0944339

- Difficulty date: January 25, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 53,088 hours, 29,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577883
- Condition: Cracked
- Location: Bs 958 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLEANING SEALANT FROM R 2 DOOR THRESHOLD AREA FOUND SKIN CRACKED AT LOWER FORWARD CORNER BS 958 STR 17 RT.  REPAIRED SKIN IAW SRM 53-00-01 FIG 201 REPAIR 32 & EA 5210 01133 REV B.
